Об одном модульном неравенстве для кривых, вращающихся отображением вокруг себя

Севостьянов, Е. А. (2013) Об одном модульном неравенстве для кривых, вращающихся отображением вокруг себя. Труды ИПММ НАН Украины, 27 (1). pp. 209-216. ISSN 1683-4720

[img]
Preview
Text
Download (792kB) | Preview

Abstract

Работа посвящена изучению пространственных отображений, более общих, чем отображения с ограниченным искажением

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 20 Nov 2014 12:20
Last Modified: 15 Aug 2015 10:24
URI: http://eprints.zu.edu.ua/id/eprint/14093

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics